# SDR CALA2019121302183

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 111A2401
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING FUEL TANK  SUPPORT FITTING CRACKS  AT LBL 15  STA 540 MKD (AAR NR REF 99861940) REMOVED AND REPLACED SHEAR FITTING AT MAIN CTR WING FUEL TANK STA 540 LBL 15 PER B737-800 SRM 51-40-02 & DWG 111A2000.
